Have you already seen a provider about this? Did they do blood work already to confirm the diagnosis?
no bloodwork has been done
Assuming this was a statin induced myopathy which is what it sounds like it takes on average it takes about 2 months for the symptoms to resolve. With the majority of people around 60% having resolution of symptoms within 1 month. However some people continue to experience symptoms for up to 6 months.
The reason I am asking about the blood work is that there is a range of symptoms that you can get from just some mild muscle inflammation (myositis) to a full blown rhabdomyolysis which is a little more serious. These two can be distinguished based on a test called CPK which is an enzyme that is released when muscle breaks down
I would recommend that you have this done as well as to have a test done to check your liver and kidney function called a CMP.
Have you spoke to your physician about this yet?
I would recommend that you discontinue taking the zocor until you can be seen by your regular doctor to have this looked into. It certainly sounds like it was a side effect of the medication. Taking fluconazole is known to increased the drug levels of the zocor by inhibting your liver's ability to metabolize it. That being said there are other less common causes of diffuse muscle pains that should be looked into if you do not continue to improve now that you are no longer taking the zocor.
I will see a doctor-will a general practice md work for this?- I am not returning to the doctor who prescribed this medication.
Yes. This is a fairly common problem that a general practice doctor will be able to handle. I would try to get in to be seen within the next couple of days. If your weakness gets more severe I would seek care more urgently at an urgent care or ER.
Do you have any other questions/concerns? If not please leave feedback and close the question. Thanks.
thank you very much